MathSciNet Relay Station
MathSciNet bibliographic data
MR1290233 22E55 (11R39)
Cogdell, J. W.; Piatetski-Shapiro, I. I. On base change for odd orthogonal groups. J. Amer. Math. Soc. 8 (1995), no. 4, 975–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement